American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Jack T. Goodykoontz. More on connectedness im kleinen and local connectedness in $C(X)$ . Proc. Amer. Math. Soc. 65 (1977) 357-364. MR 0451188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] V. Kannan. A countable connected Urysohn space containing a dispersion point . Proc. Amer. Math. Soc. 35 (1972) 289-290. MR 0296908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] J. L. Cornette and B. Lehman. Another locally connected Hausdorff continuum not connected by ordered continua . Proc. Amer. Math. Soc. 35 (1972) 281-284. MR 0307200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] C. A. Coppin. Continuous functions from a connected locally connected space into a connected space with a dispersion point . Proc. Amer. Math. Soc. 32 (1972) 625-626. MR 0296913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2